# SDR 95ZZZX2699

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21D
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P0205018
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Loose Crimp Nut
- Location: Thermo Bypass
- Part time: 350 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN COMPLIANCE WITH TEXTRON-LYCOMING SB 518B, FOUND CRIMP NUT LOOSE WITH SIDE-TO-SIDE LOAD AND WITH TWISTING LOAD.  OPERATION AND CONDITION OF VALVE WERE NORMAL.
